# SDR SIMA20140910002

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 30,089 hours, 21,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT ROWS 1, 2 & 3.  FLIGHT CREW PLACARD IAW MEL 33-32.  REPLACED EMER BATTERY 1, 2, 3 & 4 IAW AMM 33-55-17.  OPERATIONS CHECKED GOOD MEL CLEARED & RESTORED.  PN 2013-1A, NR 2 S N 108587, NR 3 SN 112023 & NR 4 SN 66540.
